# SDR 9803519979

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND LEFT AND RIGHT AFT OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
